Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 5

International Journal of Pure Mathematical Sciences

Volume 5
See as eBook
The product has been placed in your shopping Cart.
P. 1

Modelling and Forecasting Vehicle Registration System: An Arma Approach

Authors: Dawud Adebayo Agunbiade, E.N. Peter

Citation: D. A. Agunbiade and E.N. Peter, "Modelling and Forecasting Vehicle Registration System: An Arma Approach", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 1-9, 2013

P. 10

Twin Prime Numbers and Diophantine Equations

Authors: Ibrahima Gueye

Citation: I. Gueye "Twin Prime Numbers and Diophantine Equations", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 10-13, 2013

P. 14

A Study of Service in Restaurant by Using Queuing Model

Authors:

Citation: "A Study of Service in Restaurant by Using Queuing Model", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 14-18, 2013

P. 19

A Note on Convex Programming in Practical Problems

Authors: Idowu Ademola Osinuga, Dawud Adebayo Agunbiade

Citation: I. A. Osinuga and D. A. Agunbiade, "A Note on Convex Programming in Practical Problems", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 19-26, 2013

P. 27

Conjecture in Additive Twin Primes Numbers Theory

Authors: Ibrahima Gueye

Citation: I. Gueye "Conjecture in Additive Twin Primes Numbers Theory", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 27-30, 2013

P. 31

Embedding Sun Graphs in a Single Page

Authors: Mahavir Banukumar

Citation: M. Banukumar "Embedding Sun Graphs in a Single Page", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 31-36, 2013

P. 37

Polynomial Characterization of Twin Primes in Function of another Prime

Authors: Ibrahima Gueye

Citation: I. Gueye "Polynomial Characterization of Twin Primes in Function of another Prime", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 37-39, 2013

P. 40

An Embedding Algorithm for a Specialcase of Extended Grids

Authors: Mahavir Banukumar

Citation: M. Banukumar "An Embedding Algorithm for a Specialcase of Extended Grids", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 40-45, 2013

P. 46

Solution of some Problems in Hungarian Mathematical Competition - IV

Authors: K. Raja Rama Gandhi

Citation: K. R. R. Gandhi "Solution of some Problems in Hungarian Mathematical Competition - IV", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 46-48, 2013

P. 49

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane

Authors: Zi Tian Xie, K. Raja Rama Gandhi, Zeng Zheng

Citation: Z. T. Xie et al., "A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 49-59, 2013